Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 687317, 10 pages
http://dx.doi.org/10.1155/2013/687317
Research Article

Variance and Passivity Constrained Fuzzy Control for Nonlinear Ship Steering Systems with State Multiplicative Noises

Department of Marine Engineering, National Taiwan Ocean University, Keelung 202, Taiwan

Received 7 January 2013; Accepted 18 February 2013

Academic Editor: Chang-Hua Lien

Copyright © 2013 Wen-Jer Chang and Bo-Jyun Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Jer Chang and Bo-Jyun Huang, “Variance and Passivity Constrained Fuzzy Control for Nonlinear Ship Steering Systems with State Multiplicative Noises,” Mathematical Problems in Engineering, vol. 2013, Article ID 687317, 10 pages, 2013. https://doi.org/10.1155/2013/687317.